Positive Solutions for a Nonlocal Boundary-Value Problem with Increasing Response
MetadataShow full metadata
We study a nonlocal boundary-value problem for a second order ordinary differential equation. Under a monotonicity condition on the response function, we prove the existence of positive solutions.
CitationKarakostas, G. L., & Tsamatos, P. Ch. (2000). Positive solutions for a nonlocal boundary-value problem with increasing response. Electronic Journal of Differential Equations, 2000(73), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.